# SDR SWAA001567

- Difficulty date: August 21, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 45,810 hours, 36,546 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Part number: GD614GD518
- Condition: Damaged
- Location: Nr 1 And 4 Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, AFTER TAKEOFF NR 1 AND 4 L/E SLAT LIGHTS ILLUMINATED.  RESEATED NR 1 L/E SLAT PIN CONNECTOR, AND CLEANED NR 4 L/E SLAT CONNECTOR AT ACTUATORS.  OPS CK GOOD PER MM.
